Kidney cancer

A place for people affected by kidney cancer to support one another, ask questions, and share their experiences.

Fotivida after immunotherapy

amye
Posted by

Hi all , My hubby has been on ipilumamab and nivolumab for renal cancer, He was on a trial for 7 months and due to awful side effects he has been taken off it  , We seen his  oncologist on Wednesday and when he seen how much the tumour on his rib had increased he said he would try him on Fotivida , He is still having side effects from the immunotherapy diarrhoea sickness fatigue pain. Has anyone any experience on this going from ipilumamab and nivolumab straight onto fotivida, if so what can we expect. 

Tia

Jo300
Posted by

Hi Tia

Bumping this for you. I can’t help and hope someone can. As he’s been on a trial his situation might be quite unusual. Have they given you any indication of how long the drug stays in your system one you stop taking it so you can gauge the change in side effects? From what I know Fotivda is one of the ibs. I’m on Pazopanib and have similar side effects with the exception of pain but they’re controlled. It’s a bit of a wait and see I think. Some people seem to tolerate better than others. I thought I tolerated relatively well. I’m sick on average once every other day, but I’ve recently found out that’s a lot. However it doesn’t bother me and as it’s working in so much as I’ve been stable for three years and I’m happy as it feels like a small price to pay. 

I feel like I am rambling so I hope someone can give you a better insight into the change soon

Jo
x